Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 72, NWS San Angelo, TX

April 28, 2021Brown County, Coleman County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Apr 28, 2021, 9:34 PM CDT for Brown County, Coleman County, Texas. It was in force for 56 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2021, 9:34 PM CDT (02:34 UTC)
Expired
Apr 28, 2021, 10:30 PM CDT
In force
56 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
60.0 mph

Counties Brown County, TX, Coleman County, TX

The radar

The Dyess AFB radar (KDYX), 75 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 9:37 PM CDTTSTM WND DMG2 N Bangs, TXEMERGENCY MANAGER REPORTED DAMAGING WINDS DESTROYED TWO SHEDS THAT HOUSE TWO GOATS. THE TWO GOATS WERE KILLED WHEN THESE SMALLER SHEDS WERE TOSSED BY THE THUNDERSTORM WINDS.
Apr 28, 9:45 PM CDTTSTM WND DMG2 E Lake Brownwood, TX1 DOCK WAS SEVERELY DAMAGED AND FLIPPED AND ANOTHER DOCK HAD DAMAGE. THE WINDS WERE ESTIMATED TO BE AT LEAST 80 MPH.
Apr 28, 9:45 PM CDTTSTM WND DMG2 E Lake Brownwood, TXCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 E LAKE BROWNWOOD NEAR CASON COVE AND MOUNTAIN VIEW LANE. 1 DOCK WAS SEVERELY DAMAGED AND FLIPPED AND ANOTHER DOCK HAD DAMAGE. THE WINDS WERE ESTIMATED TO BE AT LEAST 80 MPH.
Apr 28, 9:50 PM CDTTSTM WND DMG2 Nw Early, TXROOF OF MOBILE HOME AND DAMAGE TO 3 OTHER MOBILE HOMES. ALSO, DOORS BLOWN OUT OF AIRPORT HANGAR.
Apr 28, 10:15 PM CDTTSTM WND DMG10 Wsw Comanche, TXTHE METAL SIDING AND ROOF OF A LARGE BARN WAS PARTIALLY TORN OFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 1:57 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2021-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1526 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2021-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1526 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
2.2
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted.

008 
WUUS54 KSJT 290234
SVRSJT
TXC049-083-290330-
/O.NEW.KSJT.SV.W.0072.210429T0234Z-210429T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service San Angelo TX
934 PM CDT Wed Apr 28 2021

The National Weather Service in San Angelo has issued a

* Severe Thunderstorm Warning for...
  Northern Brown County in west central Texas...
  Northeastern Coleman County in west central Texas...

* Until 1030 PM CDT.

* At 932 PM CDT, a severe thunderstorm was located near Lake 
  Brownwood, or 9 miles east of Santa Anna, moving northeast at 45 
  mph. A second severe storm was located just south of Cross Cut.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Lake Brownwood State Park and Byrds around 945 PM CDT.
  May around 955 PM CDT.

Other locations impacted by this severe thunderstorm include Echo,
Owens and Thrifty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3180 9874 3167 9926 3192 9943 3208 9911
      3208 9892
TIME...MOT...LOC 0232Z 240DEG 48KT 3179 9916 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$
3 follow-up statements
653 
WWUS54 KSJT 290250
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
950 PM CDT Wed Apr 28 2021

TXC049-083-290330-
/O.CON.KSJT.SV.W.0072.000000T0000Z-210429T0330Z/
Brown TX-Coleman TX-
950 PM CDT Wed Apr 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN BROWN AND NORTHEASTERN COLEMAN COUNTIES...

At 949 PM CDT, a severe thunderstorm was located over Lake Brownwood 
Near Thrifty, or 11 miles northwest of Early, moving northeast at 45 
mph. 

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Lake Brownwood State Park and Byrds around 955 PM CDT.
  May around 1010 PM CDT.

Other locations impacted by this severe thunderstorm include Echo,
Owens and Thrifty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3180 9874 3167 9926 3192 9943 3208 9911
      3208 9892
TIME...MOT...LOC 0249Z 247DEG 29KT 3186 9909 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$
092 
WWUS54 KSJT 290301
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
1001 PM CDT Wed Apr 28 2021

TXC049-083-290330-
/O.CON.KSJT.SV.W.0072.000000T0000Z-210429T0330Z/
Brown TX-Coleman TX-
1001 PM CDT Wed Apr 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN BROWN AND NORTHEASTERN COLEMAN COUNTIES...

At 959 PM CDT, a severe thunderstorm was located 8 miles north of 
Early, moving east at 50 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3180 9874 3167 9926 3192 9943 3208 9911
      3208 9892
TIME...MOT...LOC 0259Z 257DEG 56KT 3185 9886 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
 
$$
599 
WWUS54 KSJT 290315
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
1015 PM CDT Wed Apr 28 2021

TXC083-290324-
/O.CAN.KSJT.SV.W.0072.000000T0000Z-210429T0330Z/
Coleman TX-
1015 PM CDT Wed Apr 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLEMAN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas.

LAT...LON 3180 9874 3174 9900 3196 9910 3208 9911
      3208 9892
TIME...MOT...LOC 0314Z 237DEG 30KT 3190 9888 

$$

TXC049-290330-
/O.CON.KSJT.SV.W.0072.000000T0000Z-210429T0330Z/
Brown TX-
1015 PM CDT Wed Apr 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN BROWN COUNTY...

At 1014 PM CDT, a severe thunderstorm was located near May, or 11
miles north of Early, moving northeast at 35 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

This severe thunderstorm will remain over mainly rural areas 
near May, Owens, and Blanket.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3180 9874 3174 9900 3196 9910 3208 9911
      3208 9892
TIME...MOT...LOC 0314Z 237DEG 30KT 3190 9888 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 7:13 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Apr 28, 7:13 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
713 PM CDT Wed Apr 28 2021

...New AVIATION...

.SHORT TERM...
(This evening through Thursday)
Issued at 227 PM CDT Wed Apr 28 2021

For the severe weather situation this afternoon, please see the
MESOSCALE UPDATE section above.

This evening, storms will likely be ongoing across much of the
region while a cold front moves through the I-10 corridor. The
surface air behind the front is not all that cool, so it will
still be decently unstable, with ML CAPEs of 1500-2500 J/KG. This,
in addition to effective shear of 50-70 KT, will lead to a
continued chance for severe storms through mid to late evening
across the areas included in SPC's Slight and Enhances severe
storm risk areas (roughly east of an Ozona to Albany line). Large
to very large hail, damaging winds and isolated tornadoes will be
possible. After midnight, the atmosphere becomes stable, and so
although showers and some storms possibly become more widespread,
the severe storm threat should end by midnight.

Thursday, the cut-off upper low will slowly be moving east over
the El Paso TX region, continuing to bring moisture up from the
south, resulting in continued chances for showers and storms
(non-severe). The cloud cover and cool northerly surface winds
will result in cooler highs in the upper 60s to low 70s.

&&

.LONG TERM...
(Thursday night through next Wednesday)
Issued at 1252 PM CDT Wed Apr 28 2021

Thursday evening, an upper level low will be centered near the
Davis Mountains of West Texas. This low is then forecast to dive
south, toward the Big Bend region/northern Mexico on Friday,
before ejecting northeast late Saturday into Sunday. The position
of this low to our southwest will keep rain chances in the
forecast through the beginning of the weekend. Although widespread
heavy rainfall is not anticipated, showers and thunderstorms will
be possible Friday into Sunday morning. An increasing chance of
showers and thunderstorms is possible on Saturday and Saturday
night, as the upper level low tracks across the region.

The increased cloud cover and possible rain chances will help to
keep temperatures below normal through Saturday. Expect high
temperatures in the 70s, with overnight lows in the 50s. A warm up
will then ensue Sunday and Monday. Highs on Sunday will be in the
low to mid 80s, while highs on Monday approach the lower 90s.

&&

.AVIATION...
(00Z TAFS)
Issued at 658 PM CDT Wed Apr 28 2021

Scattered showers and thunderstorms are affecting the area. Most
sites are currently VFR, but additional thunderstorm activity is
expected to develop between now and 06Z, bringing conditions down
into MVFR at times between 00Z and 06Z. Following the
thunderstorm activity, expect ceilings to drop into the IFR/MVFR
range through mid Thursday morning. As an upper level low to our
west continue to slowly approach, isolated to scattered showers
may affect much of the area through the afternoon hours, so have
kept a mention of VCSH going for most of the day. MVFR ceilings
will also persist into the mid afternoon hours as well. Should
start to finally see some improvement after 21Z at most sites.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 58  67  54  72 /  70  40  40  20
San Angelo 	 59  71  54  74 /  50  30  40  20
Junction 	 60  74  55  74 /  80  20  20  30
Brownwood 	 60  71  55  72 /  80  50  40  20
Sweetwater 	 57  66  53  71 /  50  50  40  20
Ozona      	 59  72  54  74 /  40  30  30  20

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...SJH
LONG TERM....Daniels
AVIATION...20
Hazardous weather outlook, Apr 28, 2:33 PM CDT, 7 hours 1 minute before
Hazardous Weather Outlook
National Weather Service San Angelo TX
233 PM CDT Wed Apr 28 2021

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-291945-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
233 PM CDT Wed Apr 28 2021

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...This Afternoon and Tonight

A slight to enhanced risk of severe thunderstorms will continue
across West Central Texas today and tonight, mainly east of an
Ozona to Albany line. Large to very large hail, damaging winds, a
few tornadoes and localized flooding are the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The threat for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated at this time.

In the hours before

Special weather statement, Apr 28, 6:10 PM CDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service San Angelo TX
610 PM CDT Wed Apr 28 2021

TXZ140-290000-
Brown TX-
610 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BROWN COUNTY UNTIL 700 PM
CDT...

At 609 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lake Brownwood, or 9 miles northwest of Brownwood, moving east at 30
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Lake Brownwood State Park and Byrds around 620 PM CDT.
  Early around 630 PM CDT.
  Blanket around 645 PM CDT.

Other locations impacted by this storm include Owens and Thrifty.

A Tornado Watch remains in effect until 900 PM CDT for west central
Texas.

LAT...LON 3170 9916 3188 9920 3197 9885 3175 9870
TIME...MOT...LOC 2309Z 257DEG 28KT 3181 9909
Special weather statement, Apr 28, 7:34 PM CDT, 2 hours before
Special Weather Statement
National Weather Service San Angelo TX
734 PM CDT Wed Apr 28 2021

TXZ071-072-076-077-290115-
Irion TX-Schleicher TX-Tom Green TX-Crockett TX-
734 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHLEICHER...SOUTH
CENTRAL TOM GREEN...EASTERN CROCKETT AND SOUTHEASTERN IRION COUNTIES
UNTIL 815 PM CDT...

At 733 PM CDT, Doppler radar was tracking a strong thunderstorm 15
miles northwest of Eldorado, moving northeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Christoval around 815 PM CDT.

Other locations impacted by this storm include Us-
190 Near The Crockett-
Sutton County Line, The Intersection Of Ranch Road 1828 And Ranch
Road 915 and The Intersection Of Us-190 And Ranch Road 1828.

A Tornado Watch remains in effect until 900 PM CDT for west central
Texas. A Tornado Watch also remains in effect until 1100 PM CDT for
west central Texas.

LAT...LON 3077 10097 3094 10114 3137 10052 3105 10026
TIME...MOT...LOC 0033Z 240DEG 29KT 3096 10084
Local storm report, Apr 28, 8:59 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
859 PM CDT WED APR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             9 W THROCKMORTON        33.18N 99.32W
04/28/2021  U1.75 INCH       THROCKMORTON       TX   LAW ENFORCEMENT

            BROKEN WINDSHIELD. HAIL SIZE UNKNOWN.

&&

SN
Special weather statement, Apr 28, 9:03 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service San Angelo TX
903 PM CDT Wed Apr 28 2021

TXZ073-139-154-290245-
Coleman TX-McCulloch TX-Concho TX-
903 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLEMAN...NORTHERN
MCCULLOCH AND CONCHO COUNTIES UNTIL 945 PM CDT...

At 902 PM CDT, Doppler radar was tracking a strong thunderstorm near
Eden, or 16 miles south of Paint Rock, moving northeast at 40 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Millersview around 910 PM CDT.
  Salt Gap around 915 PM CDT.
  Doole around 920 PM CDT.
  Stacy around 925 PM CDT.
  Waldrip and Gouldbusk around 935 PM CDT.
  Rockwood around 940 PM CDT.

Other locations impacted by this storm include The Intersection Of
Ranch Road 1929 And Ranch Road 2134, The Intersection Of Us-
87 And Ranch Road 2134, The Intersection Of Us-
83 And Ranch Road 765, Fife, Mozelle, Us-283 Near The Mcculloch-
Coleman County Line and Shields.

A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas. A Tornado Watch also remains in effect until 1100 PM CDT for
west central Texas.

LAT...LON 3115 9986 3143 10002 3163 9943 3127 9918
TIME...MOT...LOC 0202Z 239DEG 43KT 3128 9982
Local storm report, Apr 28, 9:05 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
905 PM CDT WED APR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             9 W THROCKMORTON        33.18N 99.32W
04/28/2021  E1.75 INCH       THROCKMORTON       TX   LAW ENFORCEMENT

            CORRECTS PREVIOUS HAIL REPORT FROM 9 W
            THROCKMORTON. BROKEN WINDSHIELD. HAIL WAS AT
            LEAST GOLF BALL SIZE.

&&

SN
Special weather statement, Apr 28, 9:17 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service San Angelo TX
917 PM CDT Wed Apr 28 2021

TXZ139-140-290300-
Coleman TX-Brown TX-
917 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BROWN AND
NORTHEASTERN COLEMAN COUNTIES UNTIL 1000 PM CDT...

At 915 PM CDT, Doppler radar was tracking a strong thunderstorm near
Grosvenor, or 10 miles northeast of Santa Anna, moving northeast at
40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Grosvenor, Burkett, Lake Brownwood and Lake Brownwood Near Thrifty
  around 925 PM CDT.
  Lake Brownwood State Park around 930 PM CDT.
  Byrds and Cross Cut around 935 PM CDT.
  May around 945 PM CDT.

Other locations impacted by this storm include Echo and Thrifty.

A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas.

LAT...LON 3164 9940 3194 9952 3208 9919 3208 9893
      3192 9882
TIME...MOT...LOC 0215Z 240DEG 34KT 3188 9925

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:34 PM CDTSpecial Weather StatementSJTSchleicher41 min
Apr 28, 7:35 PM CDTSevere Thunderstorm WarningSJTHaskell55 min
Apr 28, 8:22 PM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton53 min
Apr 28, 9:03 PM CDTSpecial Weather StatementSJTConcho42 min
Apr 28, 9:12 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, McCulloch48 min
Apr 28, 9:17 PM CDTSpecial Weather StatementSJTColeman43 min
Apr 28, 9:43 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman, McCulloch, San Saba45 min
Apr 29, 12:03 AM CDTSpecial Weather StatementSJTMcCulloch42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.